Library Header Image
LSE Research Online LSE Library Services

The complexity of approximating the entropy

Batu, Tugkan, Dasgupta, Sanjoy, Kumar, Ravi and Rubinfeld, Ronitt (2005) The complexity of approximating the entropy. SIAM Journal on Computing, 35 (1). pp. 132-150. ISSN 0097-5397

Full text not available from this repository.
Identification Number: 10.1137/S0097539702403645
Item Type: Article
Official URL:
Additional Information: © 2005 SIAM
Divisions: Mathematics
Subjects: Q Science > QA Mathematics > QA76 Computer software
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 26 Aug 2008 12:38
Last Modified: 20 May 2020 01:08

Actions (login required)

View Item View Item